# SDR CALA2021092201652

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N37525
- Make and model: Boeing 737-9
- Aircraft serial: 64500
- Aircraft time: 1,478 hours, 558 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Shroud
- Part number: NA
- Condition: Loose
- Location: Pax Seats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COACH SEAT EPL SHROUDS AT 9,10,11,12,21,23,25,26,27,28,29,30,31,34,35,36,38,39C AND BLANK TRIM SHROUDS 11,12,25,30,34D ARE LOOSE AND SOME ARE MISSING HARDWARE. REPLACED MISSING HARDWARE AS NEED REF CMM 25-21-65, IPC FIG 16 ITEM # 10. SECURED ALL ABOVE LISTED EPL AND BLANK TRIM SHROUD IAW CMM 25-21-65. ALL EPL OPS. CHK''S. GOOD.
